Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal Skin Rash Miriamne

Posted by barbaracat on July 8, 2005, at 20:12:18

In reply to Lamictal Skin Rash, posted by Miriamne on July 8, 2005, at 19:33:08

I use sublingual hormone drops which I like alot. They're custom formulated and bioidentical. I get mine from Women's International Pharmacy. It avoids the skin thing and you can also get your progesterone and any other hormones mixed in, avoiding the problems in absorbing orally.

Please don't go off your hormones if you can help it. Taking them orally is not optimal but until you get this rash thing cleared or opt for sublingual, at least you'll have something. I was taking Estrace and Prometrium, both bioidentical vs. synthetic, and they worked well enough before I switched to cream and then to sublingual. Messing with your hormone levels is guaranteed to send you into the emotional crap-hole in a big way. - Barbara


> Well, I must say you all have my attention with regard to this rash. I will get back with my shrink and try and resolve this with my family doctor/and or a dermatologist. "Teams of doctors, working round the clock...", as Jerry Seinfeld put it.
>
> I'm not thrilled about stopping my meds and my estrogen. The patch had really helped with some other problems. Whether I can go back to it is something else I'll have to find out, I guess, but for now it seems wise not to mess with anything on my skin.
>
> Thanks again.
> Miriamne
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:barbaracat thread:9730
URL: http://www.dr-bob.org/babble/20050708/msgs/525174.html